# SDR 2022FA0000524

- Difficulty date: April 8, 2022
- Submitted: September 19, 2022
- Operation: General aviation
- Aircraft: N911TM
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10194
- Aircraft time: 6,204 hours
- Engine: Lyc IO540AE1A5
- Engine time: 5,170 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Exhaust Valve
- Part number: 17B23935
- Condition: Broken
- Location: Engine
- Part time: 1,846 hours
- Component: Cylinder Assy., Lyc
- Component part number: LW12993
- Stage of operation: CR
- How discovered: B
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT PILOT REPORTED ENGINE BEGAN TO RUN ROUGH AND MANIFOLD PRESSURE INCREASED. HELICOPTER RETURNED TO HELIPAD AND MADE A NORMAL LANDING. EXHAUST VALVE STEM BROKE AT BELL CURVE AND WAS RELEASED INTO CYLINDER.
